# SDR AALA20100614AFW02

- Difficulty date: June 14, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 43,939 hours, 7,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143T1203
- Condition: Dented
- Location: Fuselage
- Part time: 43,938 hours, 7,087 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CURRENT Â€ŒCÂ€? CHECK AAL FOUND A TYPICAL DENTS TO THE STATION 500 FUSELAGE FRAME INNER CHORD BETWEEN STRINGER 30 LEFT AND 31 LEFT DUE TO IMPACT DAMAGE FROM CARGO PALLETS.  THE DAMAGE WAS FOUND DURING ROUTINE GVI INSPECTIONS OF THE CARGO FLOOR STRUCTURE AND IS TYPICAL TO THE DAMAGE FOUND PER SR 1-1568143824. EA B767-53-011014, REPAIRED PER MAJOR EA NUMBER B767-53-011014 DATED 10JUN10.
